Thanks Travis from MN...
My side effects could be from phenytoin or diovan (BP med.).
I've gained at least 30+ pounds since 2001. I do blame some of it on lack of exercise. Occasional nite indigestion.
The bottom of my feet hurt, toes to arch... not including either.
My legs knee down to the tops of my feet and ankles are sensitive at times, numb at others.
The big ones I don't like are panic attacks, anxiety, confusion, recent memory loss, and mild dizzyness at times. Sometimes I can't tell the difference between a panic attack and auras, which I still get. These get pretty upsetting at times. That's why I still take 1/2mg ativan as needed. I try never to take more than 1mg/day, and most of the time it works. Then there are the days I think it makes things worse. Does any of this sound right to you?
I was going to start valium instead of the ativan... but I read in a PDR that valium can increase grand mal seizure frequency.
My blood levels have hovered around 4.8 on a 10-20 scale for years.
The only time I had trouble was when I was weaning off of Phenytoin in fall of '05, reducing by 100mg/month. After reaching 100mg/day at night, I had one seizure every 45 days or so while still taking 100mg. After the third GM, I started on 300mg the way I used to (and still do), the only GM's after those happened when my sleep apnea/sinus problems caused them in November '06. Nothing since.